Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The dimension theory of certain cardinal algebras


Author: Peter A. Fillmore
Journal: Trans. Amer. Math. Soc. 117 (1965), 21-36
MSC: Primary 06.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0171732-1
MathSciNet review: 0171732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Kaplansky, Projections in Banach algebras, Ann. of Math. (2) 53 (1951), 235-249. MR 0042067 (13:48b)
  • [2] -, Rings of operators, Mimeographed notes, Univ. of Chicago, Chicago, Ill., 1955.
  • [3] L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Mem. Amer. Math. Soc. No. 18 (1955), 36 pp. MR 0073960 (17:514f)
  • [4] S. Maeda, Dimension functions in certain general lattices, J. Sci. Hiroshima Univ. Ser. A 19 (1955), 211-237. MR 0078338 (17:1177d)
  • [5] D. Maharam, The representation of abstract measure functions, Trans. Amer. Math. Soc. 65 (1949), 279-330. MR 0028923 (10:519a)
  • [6] F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. 37(1936), 116-229. MR 1503275
  • [7] M. H. Stone, Theory of representations for Boolean algebras, Trans. Amer. Math. Soc. 40 (1936), 37-111. MR 1501865
  • [8] -, Boundedness properties in function lattices, Canad. J. Math. 1 (1949), 176-186. MR 0029091 (10:546a)
  • [9] A. Tarski, Cardinal algebras, Oxford Univ. Press, New York, 1949. MR 0029954 (10:686f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0171732-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society